Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


why did I breakout in hives for 3 months?
Dec 15, 2005

I went through a traumatic experience at work; however, days before that I had one occurrence of hives. After the traumatic experience, I broke out in hives for three months continuously. My doctor prescribed a 24 hour antihistamine (Allegra) which stopped it. The hive have gone. Should I stop the medication. What could the possible etiology be?

Response from Dr. Henry

This forum is exclusively for the discussion of the side effects of HIV therapy. What is your HIV status and which HIV meds are you taking?



Previous
Avascular Necrosis
Next
Androgel question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement